Major publications by the team in recent years
  • 1L. Abbas-Turki, B. Lapeyre.

    American options by Malliavin calculus and nonparametric variance and bias reduction methods, in: SIAM J. Financ. Math., 2012, vol. 3, no 1, pp. 479-510.
  • 2A. Ahdida, A. Alfonsi.

    Exact and high order discretization schemes for Wishart processes and their affine extensions, in: Annals of Applied Probability, 2013, vol. 23, no 3, pp. 1025-1073. [ DOI : 10.1214/12-AAP863 ]

  • 3A. Alfonsi.

    High order discretization schemes for the CIR process: Application to affine term structure and Heston models, in: Stochastic Processes and their Applications, 2010, vol. 79, pp. 209-237.

  • 4A. Alfonsi.

    Affine diffusions and related processes: simulation, theory and applications, Bocconi and Springer Series, Mathematics statistics, finance and economics, Springer, 2015.
  • 5A. Alfonsi, B. Jourdain, A. Kohatsu-Higa.

    Pathwise optimal transport bounds between a one-dimensional diffusion and its Euler scheme, in: Annals of Applied Probability, 2014.

  • 6A. Alfonsi, A. Schied.

    Optimal Trade Execution and Absence of Price Manipulations in Limit Order Book Models, in: SIAM J. Finan. Math., 2010, vol. 1, no 1, pp. 490-522.

  • 7H. Amini, A. Minca, A. Sulem.

    Control of interbank contagion under partial information, in: SIAM Journal on Financial Mathematics, December 2015, vol. 6, no 1, 24 p.

  • 8V. Bally, N. Fournier.

    Regularization properties od the 2D homogenuos Bolzmann equation without cutoff, in: PTRF, 2011, no 151, pp. 659-670.
  • 9M. Jeunesse, B. Jourdain.

    Regularity of the American put option in the Black-Scholes model with general discrete dividends, in: Stochastic Processes and their Applications, 2012, vol. 112, pp. 3101-3125.

  • 10B. Jourdain.

    Probabilités et statistique, Ellipses, 2009.
  • 11D. Lamberton, M. Mikou.

    Exercise boundary of the American put near maturity in an exponential Lévy model, in: Finance and Stochastics, 2013, vol. 17, no 2, pp. 355-394.
  • 12D. Lamberton, M. Zervos.

    On the optimal stopping of a one-dimensional diffusion, in: Electronic Journal of Probability, 2013, vol. 18, no 34, pp. 1-49.
  • 13M.-C. Quenez, A. Sulem.

    BSDEs with jumps, optimization and applications to dynamic risk measures, in: Stochastic Processes and their Applications, March 2013, vol. 123, no 8, pp. 3328-3357.

  • 14M.-C. Quenez, A. Sulem.

    Reflected BSDEs and robust optimal stopping for dynamic risk measures with jumps, in: Stochastic Processes and their Applications, September 2014, vol. 124, no 9, 23 p.

  • 15A. Sulem.

    Numerical Methods implemented in the Premia Software, March-April 2009, vol. 99, Special issue of the Journal “Bankers, Markets, Investors”, Introduction by Agnès Sulem (Ed) and A. Zanette.
  • 16B. Øksendal, A. Sulem.

    Applied Stochastic Control of Jump Diffusions, Universitext, Second Edition, Springer, Berlin, Heidelberg, New York, 257 pages 2007.
  • 17B. Øksendal, A. Sulem.

    Singular stochastic Control and Optimal stopping with partial information of Itô-Lévy processes, in: SIAM J. Control & Optim., 2012, vol. 50, no 4, pp. 2254–2287.

  • 18B. Øksendal, A. Sulem, T. Zhang.

    Singular Control and Optimal Stopping of SPDEs, and Backward SPDEs with Reflection, in: Mathematics of Operations Research, June 2013.

Publications of the year

Articles in International Peer-Reviewed Journals

Scientific Books (or Scientific Book chapters)

  • 35A. Alfonsi, M. Hayashi, A. Kohatsu-Higa.

    Parametrix Methods for One-Dimensional Reflected SDEs, in: Modern Problems of Stochastic Analysis and StatisticsSelected Contributions In Honor of Valentin Konakov, Springer, November 2017, vol. Springer Proceedings in Mathematics & Statistics, no 208. [ DOI : 10.1007/978-3-319-65313-6_3 ]


Other Publications

References in notes
  • 46M. Akian, J. Menaldi, A. Sulem.

    On an Investment-Consumption model with transaction costs, in: SIAM J. Control and Optim., 1996, vol. 34, pp. 329-364.
  • 47M. Akian, A. Sulem, M. Taksar.

    Dynamic optimisation of long term growth rate for a portfolio with transaction costs - The logarithmic utility case, in: Mathematical Finance, 2001, vol. 11, pp. 153-188.
  • 48A. Alfonsi, A. Schied.

    Optimal Trade Execution and Absence of Price Manipulations in Limit Order Book Models, in: SIAM J. Finan. Math., 2010, vol. 1, pp. 490-522.
  • 49H. Amini, R. Cont, A. Minca.

    Resilience to Contagion in Financial Networks, in: Mathematical Finance, 2013.
  • 50V. Bally.

    An elementary introduction to Malliavin calculus, Inria, Rocquencourt, February 2003, no 4718.

  • 51V. Bally, L. Caramellino, A. Zanette.

    Pricing American options by a Monte Carlo method using a Malliavin calculus approach, in: Monte Carlo methods and applications, 2005, vol. 11, no 2, pp. 97–133.
  • 52D. Bell.

    The Malliavin Calculus, Pitman Monographs and Surveys in Pure and Applied Math., Longman and Wiley, 1987, no 34.
  • 53T. Bielecki, J.-P. Chancelier, S. Pliska, A. Sulem.

    Risk sensitive portfolio optimization with transaction costs, in: Journal of Computational Finance, 2004, vol. 8, pp. 39-63.
  • 54F. Black, M. Scholes.

    The pricing of Options and Corporate Liabibilites, in: Journal of Political Economy, 1973, vol. 81, pp. 637-654.
  • 55I. Elsanosi, B. Øksendal, A. Sulem.

    Some Solvable Stochastic control Problems with Delay, in: Stochastics and Stochastics Reports, 2000.
  • 56E. Fournié, J.-M. Lasry, J. Lebuchoux, P.-L. Lions.

    Applications of Malliavin calculus to Monte Carlo methods in Finance, II, in: Finance & Stochastics, 2001, vol. 2, no 5, pp. 201-236.
  • 57E. Fournié, J.-M. Lasry, J. Lebuchoux, P.-L. Lions, N. Touzi.

    An application of Malliavin calculus to Monte Carlo methods in Finance, in: Finance & Stochastics, 1999, vol. 4, no 3, pp. 391-412.
  • 58N. C. Framstad, B. Øksendal, A. Sulem.

    Optimal Consumption and Portfolio in a Jump Diffusion Market with Proportional Transaction Costs, in: Journal of Mathematical Economics, 2001, vol. 35, pp. 233-257.
  • 59J. Garnier, G. Pananicolaou, T.-W. Yang.

    Large deviations for a mean field model of systemic risk, 2012, Manuscript, arXiv:1204.3536.
  • 60P. Gassiat, H. Pham, M. Sirbu.

    Optimal investment on finite horizon with random discrete order flow in illiquid markets, in: International Journal of Theoretical and Applied Finance, 2010, vol. 14, pp. 17-40.
  • 61Y. Kabanov, M. Safarian.

    Markets with Transaction Costs: Mathematical Theory, Springer Verlag, 2009.
  • 62D. Lamberton, B. Lapeyre, A. Sulem.

    Application of Malliavin Calculus to Finance, in: special issue of the journal Mathematical Finance, January 2003.
  • 63P. Malliavin.

    Stochastic calculus of variations and hypoelliptic operators, in: Proc. Inter. Symp. on Stoch. Diff. Equations, Kyoto, Wiley 1978, 1976, pp. 195-263.
  • 64P. Malliavin, A. Thalmaier.

    Stochastic Calculus of variations in Mathematical Finance, Springer Finance, Springer Verlag, 2006.
  • 65A. Minca.

    Modélisation mathématique de la contagion de défaut; Mathematical modeling of financial contagion, Université Pierre et Marie Curie, Paris 6, September 5 2011.
  • 66D. Nualart.

    The Malliavin Calculus and Related Topics, Springer–Verlag, 1995.
  • 67D. Ocone, I. Karatzas.

    A generalized representation formula with application to optimal portfolios, in: Stochastics and Stochastic Reports, 1991, vol. 34, pp. 187-220.
  • 68D. Ocone.

    A guide to the stochastic calculus of variations, in: Stochastic Analysis and Related Topics, H. Koerzlioglu, S. Üstünel (editors), Lecture Notes in Math.1316, 1987, pp. 1-79.
  • 69F. Russo, P. Vallois.

    Stochastic calculus with respect to continuous finite quadratic variation processes, in: Stochastics and Stochastics Reports, 2000, vol. 70, pp. 1–40.
  • 70A. Sulem.

    Dynamic Optimisation for a mixed Portfolio with transaction costs, in: Numerical methods in Finance, 1997, pp. 165-180, edited by L.C.G. Rogers and D.Talay, Cambridge University Press, Publications of the Newton Institute.
  • 71U. Çetin, R. Jarrow, P. Protter.

    Liquidity risk and arbitrage pricing theory, in: Finance and Stochastics, 2004, vol. 8.
  • 72B. Øksendal, A. Sulem, T. Zhang.

    Optimal control of stochastic delay equations and time-advanced backward stochastic differential equations, in: Advances in Applied Probability, 2011, vol. 43, pp. 572-596.
  • 73B. Øksendal, A. Sulem.

    Optimal Consumption and Portfolio with both fixed and proportional transaction costs: A Combined Stochastic Control and Impulse Control Model, in: SIAM J. Control and Optim., 2002, vol. 40, pp. 1765-1790.
  • 74B. Øksendal, A. Sulem.

    Optimal stochastic impulse control with delayed reaction, in: Applied Mathematics and Optimization, 2008, vol. 58, pp. 243-255.
  • 75B. Øksendal.

    An Introduction to Malliavin Calculus with Applications to Economics, in: Lecture Notes from a course given 1996 at the Norwegian School of Economics and Business Administration (NHH), September 1996, NHH Preprint Series.